# SDR REXA2019040823397

- Difficulty date: March 23, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON SIDE SEAT RAILS STRG 15RH BTW STA ( FS669.40-FS720.85 ) (FS744.15-FS761.85 ) ( FS785.15- FS847.00+ 16.00 ) ( FS847.00 +16.00- FS868.00 ) ( FS868.00-FS977.00 ) PAX CABIN ( TCI : 
53-20-318 ) ( TASK CARD 900-53-900-514 ) ( CPAX )   LEVEL CORROSION 2. SEAT RAILS STRG 15RH BTW STA ( FS669.40-FS720.85 ) (FS744.15-FS761.85 ) ( FS785.15- FS847.00+16.00 ) ( FS847.00 +16.00- FS868.00 ) ( FS868.00-FS977.00 ) PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A07.
